Table of Contents
Advances in Numerical Analysis
Volume 2012, Article ID 626419, 20 pages
http://dx.doi.org/10.1155/2012/626419
Research Article

A Class of Numerical Methods for the Solution of Fourth-Order Ordinary Differential Equations in Polar Coordinates

Department of Mathematics, Faculty of Mathematical Sciences, University of Delhi, 110007 Delhi, India

Received 16 August 2011; Revised 11 January 2012; Accepted 18 January 2012

Academic Editor: Alfredo Bermudez De Castro

Copyright © 2012 Jyoti Talwar and R. K. Mohanty. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jyoti Talwar and R. K. Mohanty, “A Class of Numerical Methods for the Solution of Fourth-Order Ordinary Differential Equations in Polar Coordinates,” Advances in Numerical Analysis, vol. 2012, Article ID 626419, 20 pages, 2012. https://doi.org/10.1155/2012/626419.